The generalized Hodge conjecture for stably nondegenerate abelian varieties
Compositio Mathematica, Volume 93 (1994) no. 2, pp. 129-137.
@article{CM_1994__93_2_129_0,
     author = {Hazama, Fumio},
     title = {The generalized {Hodge} conjecture for stably nondegenerate abelian varieties},
     journal = {Compositio Mathematica},
     pages = {129--137},
     publisher = {Kluwer Academic Publishers},
     volume = {93},
     number = {2},
     year = {1994},
     mrnumber = {1287693},
     zbl = {0848.14003},
     language = {en},
     url = {http://www.numdam.org/item/CM_1994__93_2_129_0/}
}
TY  - JOUR
AU  - Hazama, Fumio
TI  - The generalized Hodge conjecture for stably nondegenerate abelian varieties
JO  - Compositio Mathematica
PY  - 1994
SP  - 129
EP  - 137
VL  - 93
IS  - 2
PB  - Kluwer Academic Publishers
UR  - http://www.numdam.org/item/CM_1994__93_2_129_0/
LA  - en
ID  - CM_1994__93_2_129_0
ER  - 
%0 Journal Article
%A Hazama, Fumio
%T The generalized Hodge conjecture for stably nondegenerate abelian varieties
%J Compositio Mathematica
%D 1994
%P 129-137
%V 93
%N 2
%I Kluwer Academic Publishers
%U http://www.numdam.org/item/CM_1994__93_2_129_0/
%G en
%F CM_1994__93_2_129_0
Hazama, Fumio. The generalized Hodge conjecture for stably nondegenerate abelian varieties. Compositio Mathematica, Volume 93 (1994) no. 2, pp. 129-137. http://www.numdam.org/item/CM_1994__93_2_129_0/

1 N. Bourbaki, Groupes et Algèbres de Lie, chaps. VII-VIII, Hermann, Paris, 1975. | MR

2 P. Deligne, "Variétés de Shimura: interprétation modulaire, et techniques de construction de modèles canoniques," Automorphic forms, Representations and L-functions, Proc. Sympos. Pure Math. vol. 33, part 2, Amer. Math. Soc., Providence, R.I. 1979, pp. 247-289. | MR | Zbl

3 P. Deligne, "Hodge cycles on abelian varieties," Hodge Cycles, Motives, and Shimura Varieties, Lect. Notes in Math. 900, Springer-Verlag, Berlin- Heidelberg, 1982, pp. 9-100. | Zbl

4 M. Fischler, Young-tableau methods for Kronecker products of representations of the classical groups, J. Math. Phys. 22 (1981), 637-648. | MR | Zbl

5 A. Grothendieck, Hodge's general conjecture is false for trivial reasons, Topology 8 (1969), 299-303. | MR | Zbl

6 F. Hazama, Algebraic cycles on certain abelian varieties and powers of special surfaces, J. Fac. Sci. Univ. Tokyo 31 (1985), 487-520. | MR | Zbl

7 F. Hazama, Algebraic cycles on nonsimple abelian varieties, Duke Math. J. 58 (1989), 31-37. | MR | Zbl

8 D. Mumford, Abelian varieties, Tata Inst. and Oxford Univ. Press, 1970. | MR | Zbl

9 A.L. Onishchik, E.B. Vinberg, Lie groups and algebraic groups, Springer-Verlag, Berlin-Heidelberg, 1990. | MR | Zbl

10 J.-P. Serre, Résumè des cours de 1984-85, Collège de France.

11 T. Shioda, "What is known about the Hodge conjecture?" Algebraic varieties and analytic varieties, Advanced Studies in Pure Mathematics 1, Kinokuniya, Tokyo, 1983, pp. 55-68. | MR | Zbl

12 J.H.M. Steenbrink, "Some remarks about the Hodge conjecture," Hodge Theory, Lect. Notes in Math. 1246, Springer-Verlag, Berlin- Heidelberg, 1987, pp. 165-175. | MR | Zbl

13 Y.G. Zarkhin, Weights of simple Lie algebras in the cohomology of algebraic varieties, Math. USSR, Izv., 24 (1985), 245-281. | MR | Zbl

14 Y.G. Zarkhin, "Linear irreducible Lie algebras and Hodge structures," Algebraic geometry, Lect. Notes in Math. 1479, Springer-Verlag, Berlin-Heidelberg, 1991, pp. 281-297. | MR | Zbl